# SDR ASAA0954483

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,406 hours, 3,045 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  CONTROL CABIN ZONE TEMP IND SYSTEM OPS CHECK GOOD AFTER PERFORMING GRD / ADJUSTMENT TEST PER M/M 21 61 00.
